# SDR ABXA9701299

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 5912285
- Condition: Cracked
- Location: Bs 699-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER AFT CORNER OF THE WINDOW FRAME ATTACH ANGLE BETWEEN STA 699 AND 718 RT SIDE CRACKED.  *S/D*  REPAIRED IAW ABX REA D953-20563.
